Nurofen Joint and Back Pain Relief Max Strength 10% gel - 40g

£7.29
40 G | £18.23 per 100G
6514502

Joint & Back pain relief. Max strength 10% Gel.
See details below, always read the label
Suitable for:
Adults, elderly and children over 12 years.
Active ingredients: Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 28 Boots Advantage Card points with this purchase

Arrow Product details

TO RELIEVE PAIN AND INFLAMMATION IN:

  • Backache
  • Muscular and rheumatic pain
  • Strains and sprains
  • Sport injuries

Suitable for

Adults, the elderly and children over 12 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

HOW TO USE:

Check the tube seal is not broken before first use. Invert cap and press to break seal.

Adults, the elderly and children over 12 years: Squeeze 2 to 5 cm (i.e. 0.8 to 2 inches) of gel from the tube and rub into the affected area until absorbed - then wash your hands straight away. The amount of gel squeezed would be equivalent to 50 to 125 mg of ibuprofen.


  • Do not cover with plaster or dressing.
  • Do not apply more than 4 times in 24 hours.
  • Do not re-apply within 4 hours.
  • Do not use it on broken or damaged skin, on the lips, near the eyes, mouth or nose.
  • Avoid excessive exposure of the treated area to sunlight.
  • Discontinue use if a rash develops.


USE THIS MEDICINE ONLY ON YOUR SKIN.

DO NOT APPLY MORE OF THIS MEDICINE THAN THE LABEL TELLS YOU TO.

Hazards and Cautions

DO NOT USE IF YOU:

  • are allergic to any of the ingredients, aspirin or any other pain relievers known as NSAIDs (non-steroidal anti-inflammatory drugs).
  • are under 12 years, pregnant or breastfeeding, except on the advice of a doctor.


Consult your doctor before use if you are asthmatic, have active peptic ulcer, kidney problems  or are taking aspirin or other pain killers.

Talk to your doctor if your symptoms worsen or there is no improvment after 14 days.

Storage

Do not store above 25̊C.

Keep the tube in the carton in order to protect from light.

Keep out of sight and reach of children.


Precautions

This is a medicine;

• Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

• Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Active ingredients

Ibuprofen

Ingredients

Active ingredient: Ibuprofen 10% w/w.

Other ingredients: Purified water, isopropyl alcohol, hydroxyethylcellulose, benzyl alcohol, sodium hydroxide.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.

Nurofen Joint & Back 10% Gel